# SDR AALA20151119011

- Difficulty date: November 17, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 2,031 hours, 810 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Part number: D5311225520100
- Condition: Defective
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR AFT GIRT BAR ATTACH FITTING, LATCH NEEDS NEW SPRING.  REMOVED AFT GIRT BAR FITTING & INSTALLED NEW SPRING IAW AMM 52-11-31 & IPC 53-16-01.
